On a generalized optimal common due-date assignment problem

Research output: Journal article publicationJournal articleAcademic researchpeer-review

7 Citations (Scopus)


We consider a generalized optimal common due-date assignment problem and derive the optimality conditions for finding the optimal solution in this paper We show that some versions of the common due-date determination problem can be treated as special cases of this generalized problem. For these special cases, we show that closed-form optimal solutions can be obtained from the optimality conditions. As for the solution of the generalized problem, we suggest an iterative solution procedure to help determine the optimal solution. Finally, we discuss the limiting behaviour of the optimal solution in a special situation and derive the asymptotic result.
Original languageEnglish
Pages (from-to)113-119
Number of pages7
JournalEngineering Optimization
Issue number2
Publication statusPublished - 1 Dec 1989
Externally publishedYes


  • due-dates
  • job-shop
  • Manufacturing
  • production
  • scheduling

ASJC Scopus subject areas

  • Computer Science Applications
  • Control and Optimization
  • Management Science and Operations Research
  • Industrial and Manufacturing Engineering
  • Applied Mathematics

Cite this